A 33-year-old female asked:
Disclaimer

i was recently diagnosed with significant vestibular weakness of the left ear... i had a bad tooth infection almost a year ago.. and i was givin amoxicillin as a antibiotic, every since i took that pill i have been experiencing dizziness , palpitations et

4 doctor answers
Dr. Richard Charmoy
35 years experience Dentistry
Possibility: Taking the symptoms you discribe and prefer of ocucannce. In my judgement it is highly likely the Amoxicillin was the cause.
Answered on May 4, 2015
8
8 thanks
Dr. Scott Greenhalgh
32 years experience Dentistry
Probably unrelated: Make sure that your dental problem is completely resolved. Go to specialists if necessary to make sure that is still not contributing in some way. I see many ear/vestibular problems in my office. A significant number of them are associated with clenching problems causing some degree of TMJ problems. After you have followed up with your ent, and then your regular dentist, then visit a TMJ dentist.
Answered on Mar 23, 2015
2
2 thanks
Dr. John Chastain
18 years experience ENT and Head and Neck Surgery
Sorry: It's unfortunate that you have these symptoms, but they are not related to your having taken amoxicillin. Sounds like you have already had some inner ear testing. If not, see an ENT physician and undergo inner ear testing as indicated (possibly including audiogram, ct scan, vng, etc.). Inner ear disorders are frustrating and can be hard to sort out but are fortunately rarely debilitating.
Answered on Mar 23, 2015
3
3 thanks
Dr. Louis Gallia
44 years experience Oral and Maxillofacial Surgery
ENT: This would best be managed by an ENT doc. Could be a drug reaction.
Answered on Sep 29, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. Scotty Bolding
27 years experience Oral and Maxillofacial Surgery
POSSIBLLY: When you get a flu shot and have an underlying infection it could be affecting your immune system. I would recommend that you see your doctor.
5
5 thanks
A 25-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Vertigo: You may have fluid affecting your inner ear. Many times antibiotics doesnt work. If vertigo continues consult an ENT specialist for the possible use o ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Bernstein Joel
59 years experience ENT and Head and Neck Surgery
VIRAL INFECTION: Your symptoms are consistent with an upper respiratory viral infection. Evidence over the last 2 decades demonstrate viral infection to be the cause ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month